2019
Том 71
№ 8

All Issues

Segeda Yu. N.

Articles: 3
Article (Ukrainian)

Particular solutions of the wave equation with cubic nonlinearity in the class of elliptic functions

Segeda Yu. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 388–390

Article (Ukrainian)

Invariant systems of equations in generalized mechanics

Fushchich V. I., Segeda, Segeda Yu. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 569–576

Article (Ukrainian)

Invariance groups of certain equations of relativistic quantum mechanics

Fushchich V. I., Segeda Yu. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 844–849